Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Difficulties after embryo transfer, how can I overcome such situations ?

I had my embryo transfer on 2nd Feb( it was an ICSI), next day onwards i was having muscle cramp from neck to thigh.Because of that i couldn t turn and sleep, and for the past three days i was vomitting very badly because of this vomitting my abdomen was starined and had pain. could you please tell me will all these conditions affect my pregnency and how can i overcome such situtations
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  1207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The problems you are having most probably are due to the effect of anaesthetic medicines used during the procedure. The straining of abdomen is something that needs to be avoided at all costs for successful implantation. You can take adequate anti emetics, take adequate bed rest and avoid coughing and constipation.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor